Next day side effects of seroquel (quetiapine). . . Sexual problems?

Not likely. The very next day after taking seroquel (quetiapine) you may experience nausea, drowsiness, apathy, dizziness, tiredness, headache any of which can dampen your libido, but seroquel (quetiapine) does not usually cause sexual side effects the next day. Seroquel (quetiapine) taken for longer periods of time can sometimes cause sexual side effects.

Related Questions

Is the sexual dysfunction I'm experiencing due to previous usage of risperdal and current usage of seroquel (quetiapine)? Also other psychiatric drugs. Solution?

Probably not. I don't think it maybe due to previous usage of Risperdal, very unlikely it is due to Seroquel but other medications may be causing it to some degree. You should openly discuss it with your doctor, as well as ask for other options, like adding Wellbutrin or using Yohimbin, as well as other options, like Viagra, Cialis or Levitra (vardenafil). Read more...